4 Weeks of Hormones
Yesterday I took my 28th Estradiol pill and today I think it is a good moment to look back on the last 4 weeks and the changes I have been through. These changes are both good and bad (mostly good though). There will be some NSFW content in this post…
Let me start with the bad things: side effects. As I wrote with the start of my HRT there could be some side effects which should be monitored. The most important warnings were about liver failure and kidney problems. Two weeks ago my blood was checked for both along for thromboses signs and general red and white cells. All were okay except for the kidneys – that value was a bit lower (52 while it should be over 60).
The warning for use of Estradiol was not to take it when you have kidney problems, and I never had them! The current problems could be caused by the extreme heath we had the week before, wearing my corset extremely tight and/or my bipolar medication.
Coming Friday I need to go to the lab for a 2nd check for the kidney values and somewhere half next week the results will be known.
Oh yes, this a fun one (NOT!): hot flushes. Damn I hate them! They come and go at the weirdest moments.
Yesterday for instance. It was quite rainy and around 18C. I went grocery shopping and all was well. When I was done and about to walk back, I had one. Hot hot hot! I had to wave my hand toward my face for some cool air, which didn’t really work.
And that’s not the first time I had one. I have three to four a week now and I fear it’ll only get worst over time.
It is common knowledge that oestrogens have a direct influence on valporic acid (Depakine). That is why bipolar women taking it have a pretty huge mood change during their ovulation.
I have searched for Lamotrigine and oestrogens. Elevated amounts of oestrogens also influence the workings of the medication in a negative way.
This implies that for both of my bipolar meds I have negative effects, or do I..?
Bipolar Mood Swings
With the oestrogens impacting on my medication I expected my bipolar to get worst. This was not the case at all. Even better, I felt a lot better and experienced far less mood swings. My wife also noticed this.
For now I will keep my medication as it is. My psychiatrist will check the values of the meds later this month and I am curious about the results. I bet that the levels are a lot lower than they were in the past. If so I will try to build off the meds completely.
The information the VUmc gave is that hormones would start to show their effects on the breasts between the 3rd and 6th month. I expected it to be sooner because I was already taking progesterone for almost 18 months and I was right about that!
From here on there is a lot of NSFW content and it willl be protected with a NSFW tag.
A Full Size 85B!
With the growth of my breasts, my bras size also changes. In the past I had a small cup B, it now is a normal one. The bras I bought in the past with size 80B no longer fit and some older (smaller sized) 85B bras are too small as well. Even an older bra size 80C (sister size of 85B) is too small already.
I am glad though that the preformed bras size 85B I have still fit. At least that saves me money on getting new ones 😉
Quite some change the last 4 weeks and I expect more to come. I hope they will be for the better as they are now.
Thanks for reading.
With lots of love Alexa 💕💞💋